# SDR AALA201805239002

- Difficulty date: May 19, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 50,315 hours, 28,295 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. RIGHT OVERWING SLIDE PACK ASSEMBLY TOP CENTER FASTENER WILL NOT SECURE. REPLACED MISSING FASTENER PER AMM 25-62-42.
